# SDR FDEA202511112162

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: 146N508812
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBEAM UPPER FLANGE FOUND WITH CORROSION AT BS 1620, LBL 50.  CUT OUT FLOOR BEAM SECTION FOUND AREA OUT OF LIMITS MAIN CARGO CABIN FLOORBEAM BS 1200 LBL 50 IAW SRM 53-00-21-1A DET II AND SRM 53-00-51-2R REP 8. MANAFACTURED PARTS TRIMMED, LOCATED AND DRILLED REPAIR PARTS IAW SRM 51-40-05-0G,  SRM 53-00-51-2R REP 8 TABLE 202 FIG 201 INSTALLED REPAIR PARTS IAW SRM 51-40-02-0G
